# SDR FDEA200812265304

- Difficulty date: December 26, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 760 S23 AND 24L DENTED.  REPAIRED FRAME IAW SRM 53-00-07 FIG 201 REPAIR 5.   THIS IS A MAJOR AND CATEGORY "B" REPAIR.
